A Note on the Dipohantine Equation

Acta Mathematica Sinica, Chinese Series ›› 1996, Vol. 39 ›› Issue (2)

PDF(412 KB)
PDF(412 KB)
Acta Mathematica Sinica, Chinese Series ›› 1996, Vol. 39 ›› Issue (2) DOI: 10.12386/A1996sxxb0037
论文

A Note on the Dipohantine Equation

Author information +
History +

Abstract

In this paper, we prove a result concerning a conjecture of Shorey and Tijdeman on the diophantine equation , and almost solve a conjecture of Edgar on the aboveequation.

Cite this article

Download Citations
A Note on the Dipohantine Equation. Acta Mathematica Sinica, Chinese Series, 1996, 39(2) https://doi.org/10.12386/A1996sxxb0037
PDF(412 KB)

314

Accesses

0

Citation

Detail

Sections
Recommended

/